On preserving stability of Volterra integral equations under a general class of perturbations

J. M. Bownds, Jim M Cushing

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)117-131
Number of pages15
JournalMathematical Systems Theory
Volume9
Issue number2
DOIs
StatePublished - Jun 1975

Fingerprint

Volterra Integral Equations
Integral equations
Perturbation
Class

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics(all)
  • Computational Theory and Mathematics

Cite this

On preserving stability of Volterra integral equations under a general class of perturbations. / Bownds, J. M.; Cushing, Jim M.

In: Mathematical Systems Theory, Vol. 9, No. 2, 06.1975, p. 117-131.

Research output: Contribution to journalArticle

@article{4a953f82da344c6c8d2b1fd3967413c5,
title = "On preserving stability of Volterra integral equations under a general class of perturbations",
author = "Bownds, {J. M.} and Cushing, {Jim M}",
year = "1975",
month = "6",
doi = "10.1007/BF01704015",
language = "English (US)",
volume = "9",
pages = "117--131",
journal = "Theory of Computing Systems",
issn = "1432-4350",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On preserving stability of Volterra integral equations under a general class of perturbations

AU - Bownds, J. M.

AU - Cushing, Jim M

PY - 1975/6

Y1 - 1975/6

UR - http://www.scopus.com/inward/record.url?scp=33644619213&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644619213&partnerID=8YFLogxK

U2 - 10.1007/BF01704015

DO - 10.1007/BF01704015

M3 - Article

AN - SCOPUS:33644619213

VL - 9

SP - 117

EP - 131

JO - Theory of Computing Systems

JF - Theory of Computing Systems

SN - 1432-4350

IS - 2

ER -